# SDR N6WA2023092101

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10225
- Aircraft time: 42,503 hours, 30,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY PAX DOOR BULB INOP. R&R EMERGENCY EXIT LIGHT BY PAX DOOR BULB IAW CRJ 550 AMM 33-12-13.
